# SDR DALA2020030301586

- Difficulty date: March 4, 2019
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 63,352 hours, 23,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31115
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969209) DURING H CHECK AT AEM, ON EXTERNAL SKIN 143A3111-5 (2024-T3 CLAD SHEET) AT STA500A+9 AND BETWEEN S-1 & S-2R A NICK WAS FOUND. DAMAGE WAS REWORKED AS PER B737-800 SRM 51-10-02 AND ERA 575415-14.
